# SDR DLL10961366

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1732D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1213
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Outer Window
- Condition: Broken
- Location: Cabin
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

OUTER WINDOW ROWS 44 AND 45 ON CAPT'S SIDE, CRACKED AND    DEPARTED AIRCRAFT.
